Quick Answer: Why Do I Feel Nauseous After Taking Vitamins?

Which vitamins can cause nausea?

But routinely getting an overload of vitamins and minerals can hurt you.

Too much vitamin C or zinc could cause nausea, diarrhea, and stomach cramps.

Too much selenium could lead to hair loss, gastrointestinal upset, fatigue, and mild nerve damage..

Why do I feel so nauseous?

Common causes of nausea include drug side effects, food poisoning, motion sickness, pregnancy, and drinking too much alcohol. Sometimes intense or unpleasant smells induce feelings of nausea. Nausea is often accompanied by symptoms of gastrointestinal distress such as diarrhea.

Can vitamin D deficiency make you nauseous?

But since your body stores fat-soluble vitamins for a long time, taking large amounts of vitamin D can lead to toxicity that causes nausea, vomiting, loss of appetite, constipation, weakness, and weight loss.

Do multivitamins make you nauseous?

“Certain nutrients found in multivitamins can upset our stomachs or even make us nauseous,” says dietitian Caitlin Beale, M.S., R.D.N. Large doses of vitamin C, zinc, and iron, in particular, can upset an empty stomach.

How do you get rid of a nauseous feeling?

Doget plenty of fresh air.distract yourself – for example, listen to music or watch a film.take sips of a cold drink – some people find fizzy drinks best.drink ginger or peppermint tea.eat foods containing ginger – such as ginger biscuits.eat smaller, more frequent meals.

Can vitamin b12 cause nausea?

B12 supplements are usually safe. For adults, doctors recommend 2.4 micrograms a day. If you take more than what you need, your body passes the rest out through your pee. Still, high doses could have some side effects, like dizziness, headache, anxiety, nausea, and vomiting.

Is vitamin C bad for acid reflux?

At recommended doses, vitamin C supplements are safe. However, they can cause upset stomach, heartburn, cramps, and headaches in some people. High doses of vitamin C can cause more intense symptoms, such as kidney stones and severe diarrhea.

What is the best time of day to take vitamins?

Best time to take water-soluble vitamins Water-soluble vitamins absorb best on an empty stomach. That means taking them first thing in the morning, 30 minutes prior to eating, or two hours after a meal.

How do I stop feeling nauseous after taking vitamins?

Tips to skip the stomach acheDO take vitamins with food. If you have a hard time eating first thing in the morning, try taking your vitamins in the evening, with dinner, instead. … DON’T take them before exercising. … DO try easy-to-digest formats. … DO reduce your dose size. … DO eat a diet rich in vitamins. … DON’T overdo it.

Why do Prenatals make me feel sick?

Another reason your prenatal vitamin could make you feel more nauseated is if you’re taking it on an empty stomach. With few exceptions, taking any kind of vitamin or pill on an empty stomach can make you feel sick.

Can you take vitamin D on an empty stomach?

And unlike the other fat-soluble vitamins, A, E and K, the sunshine vitamin is absorbed well without food, so it can be taken any time. “Take it on a full stomach, take it on an empty stomach. Take it once a day, take it twice a day.

Can vitamin B make you feel nauseous?

Vitamin B6 is POSSIBLY SAFE when taken in doses less than 500 mg per day. In some people, vitamin B6 might cause nausea, vomiting, diarrhea, stomach pain, loss of appetite, headache, tingling, sleepiness, and other side effects.

Why does zinc make me sick?

Zinc is one nutrient which can cause nausea or digestive discomfort, and this is almost certainly more likely to be the case if stomach acid levels are low. Your symptoms do suggest that you are not digesting food well, and this may well be related to low levels of stomach acid.

How long does nausea from vitamins last?

The nausea can linger for two or three hours, until the vitamins pass through into the intestines. You can avoid nausea by making sure to take your vitamins with a full meal.